# SDR HEEA954443

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 214175171101
- Condition: Malfunction
- Location: Start Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WON'T GO INTO CROSS START.  RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94.
